# SDR ASOA200900556

- Difficulty date: May 8, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 18,630 hours, 15,131 cycles
- System (JASC): 5240 · Service Doors
- Part: Support Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER FWD FRAME SUPPORT ANGLE CORRODED.
